# SDR CA041223003

- Difficulty date: December 23, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 5,716 hours
- Engine: Ge CF343A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UNCOMMANDDED ACCELERATION ON THE LT ENGINE ON TAKE OFF AROUND + 7 PERCENT ABOVE RETURN TO NORMAL 40 SECONDS LATER.
